# SDR M3HA97044

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4210G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 149
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Fod
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 652 - AIRCRAFT RETURNED TO HNL WHILE OPERATING AS FLIGHT 652 TO MOLOKAI, DUE TO A FAULTY AIRSPEED INDICATOR. AN UNEVENTFUL LANDING WAS MADE AT HNL.  CLEARED PITOT STATIC LINES, WITH NITROGEN, REMOVING LODGED MATERIAL.  (M)
